# SDR HKGA201906250011

- Difficulty date: June 20, 2019
- Submitted: June 25, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 12025523001
- Condition: Damaged
- Location: Not Reported
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL DAMAGED, REMOVED DAMAGE IAW EPM 51-14-00.  CONFIRMED AFFECTED AREA CRACK FREE IAW NDIM 51-00-03 REV 3. TREATED AND PRIMED AFFECTED AREA IAW CPM 51-21-04.
